MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this 34mm mitral annuloplasty ring was implanted and explanted during the same procedure for unknown reasons.A bioprosthetic valve was implanted in its place.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason this ring was explanted was due to moderate mitral regurgitation post implant.The ring was removed and replaced with a 31mm non medtronic valve.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7267576
Report Number2025587-2018-00372
Device Sequence Number19201439
Product Code KRH
UDI-Device Identifier00613994758699
UDI-Public00613994758699
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Model Number638RL
Device Catalogue Number638RL34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR